Article

Archive for Rational Mechanics and Analysis

, Volume 63, Issue 3, pp 273-294

Well-posed quasi-linear second-order hyperbolic systems with applications to nonlinear elastodynamics and general relativity

  • Thomas J. R. HughesAffiliated withDivision of Engineering and Applied Science, California Institute of TechnologyDepartment of Mathematics, University of California
  • , Tosio KatoAffiliated withDivision of Engineering and Applied Science, California Institute of TechnologyDepartment of Mathematics, University of California
  • , Jerrold E. MarsdenAffiliated withDivision of Engineering and Applied Science, California Institute of TechnologyDepartment of Mathematics, University of California

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access